RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2011, Volume 17, Number 1, Pages 294–298 (Mi timm690)  

This article is cited in 2 scientific papers (total in 2 papers)

On Deza graphs with parameters of triangular graphs

L. V. Shalaginov

Chelyabinsk State University

Abstract: A Deza graph with parameters $(v,k,b,a)$, where $b\ge a$, is a $k$-regular graph on $v$ vertices in which any two vertices have either $a$ or $b$ common neighbors. A strongly regular graph with parameters $(v,k,\lambda,\mu)$ is a $k$-regular graph on $v$ vertices in which any two adjacent vertices have exactly $\lambda$ common neighbors and any two nonadjacent vertices have exactly $\mu$ common neighbors. A strictly Deza graph is a Deza graph of diameter 2 that is not strongly regular. If a strongly regular graph has an involutive automorphism that transposes nonadjacent vertices only, then it is known that this automorphism can be used to obtain a Deza graph with the parameters of the initial strongly regular graph. We find all automorphisms of triangular graphs that satisfy the above condition. It turns out that there is exactly one such automorphism up to the numbering of vertices. Neighborhoods of a strictly Deza graph obtained by means of this automorphism are found and a characterization of such strictly Deza graph with respect to its parameters and the structure of neighborhoods is obtained.

Keywords: line graph, strongly regular graph, triangular graph, Deza graph, exact Deza graph, involutive automorphism.

Full text: PDF file (128 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.174
Received: 07.09.2010

Citation: L. V. Shalaginov, “On Deza graphs with parameters of triangular graphs”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 1, 2011, 294–298

Citation in format AMSBIB
\Bibitem{Sha11}
\by L.~V.~Shalaginov
\paper On Deza graphs with parameters of triangular graphs
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2011
\vol 17
\issue 1
\pages 294--298
\mathnet{http://mi.mathnet.ru/timm690}
\elib{http://elibrary.ru/item.asp?id=17869801}


Linking options:
  • http://mi.mathnet.ru/eng/timm690
  • http://mi.mathnet.ru/eng/timm/v17/i1/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Goryainov, L. V. Shalaginov, “On Deza graphs with parameters of complement graphs to lattice and triangular graphs”, J. Appl. Industr. Math., 7:3 (2013), 355–362  mathnet  crossref  mathscinet
    2. A. L. Gavrilyuk, S. V. Goryainov, V. V. Kabanov, “On the vertex connectivity of Deza graphs”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S68–S77  mathnet  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:279
    Full text:74
    References:33
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019